Exact solutions and soliton structures of (2+1)-dimensionalZakharov-Kuznetsov equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (4): 040508    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Exact solutions and soliton structures of (2+1)-dimensionalZakharov-Kuznetsov equation
Yang Zheng, Ma Song-Hua, Fang Jian-Ping
College of Mathematics and Physics, Zhejiang Lishui University, Lishui 323000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn